# SDR REXA201000231

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 20,854 hours, 17,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SILL PLATE CORRODED BEYOND LIMILTS.  REMOVED CARGO SILL PLATE IAW CRJ200 SRM 51-42-06.  LOCATED AND DRILL NEW SERVICEABLE CARGO SILL PLATE IAW CRJ 200 SRM 51-40-11.  INSTALLED NEW SERVICEABLE CARGO SILL PLATE IAW BOMBARDIER REO 601R-53-61-593 REV A.
